MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number 200SH22
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); No Information (3190); No Code Available (3191)
Date of Event 06/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that seven years and ten months post implant of this pulmonary bioprosthetic valve, a pulmonary transcatheter bioprosthetic valve (tpbv) was implanted valve-in-valve for unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that the bioprosthetic valve was replaced due to moderate calcification.No additional adverse patient effects were reported.  patient weight added.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7723582
Report Number2025587-2018-01887
Device Sequence Number645696
Product Code MWH
UDI-Device Identifier00613994600226
UDI-Public00613994600226
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2012
Device Model Number200SH22
Device Catalogue Number200SH22
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer07/31/2018
08/08/2018
08/08/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date08/08/2018
10/02/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient Weight56